# SDR UPS02837888

- Difficulty date: February 21, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LT HORIZONTAL STAB UPPER O/B FWD SKIN PANEL CRACKED AT 2ND BOLT IN AFT DIRECTION.  REMOVED AND REPLACED HORIZ STAB PLANK IAW DAC SB55-16 AND DAC DWG SRO 8 550001.
